TITLE

Existence and Nonexistence of Global Classical Solutions to Porous Medium and Plasma Equations with Singular Sources

AUTHOR(S)
Qiu Yi Dai; Li Hui Peng
PUB. DATE
April 2006
SOURCE
Acta Mathematica Sinica;Apr2006, Vol. 22 Issue 2, p485
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let Ω be a bounded or unbounded domain in R n . The initial–boundary value problem for the porous medium and plasma equation with singular terms is considered in this paper. Criteria for the appearance of quenching phenomenon and the existence of global classical solution to the above problem are established. Also, the life span of the quenching solution is estimated or evaluated for some domains.
ACCESSION #
20032447

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics